Advertisement

Mathematische Zeitschrift

, Volume 41, Issue 1, pp 405–414 | Cite as

Über eine Eigenschaft der normalen Verteilungsfunktion

  • Harald Cramér
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    S. Bochner: Monotone Funktionen, Stieltjessche Integrale und harmonische Analyse. Math. Annalen108 (1933), S. 378–410.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    H. Cramér Sur une propriété de la loi de Gauss. C. R. Acad. Sci., Paris,202 (1936), S. 615–616.zbMATHGoogle Scholar
  3. [3]
    W. Feller: Über den zentralen Grenzwertsatz der Wahrscheinlichkeitsrechnung. Math. Zeitschr.40 (1935), S. 521–559.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    E. K. Haviland: On the theory of absolutely additive distribution functions. Amer. Journ. Math.56 (1934), S. 625–658.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [5]
    B. Jessen and A. Wintner: Distribution functions and the Riemann zeta function. Trans. Amer. Math. Soc.38 (1935), S. 48–88.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    P. Lévy: Calcul des probabilités. Paris 1925.Google Scholar
  7. [7]
    —: Sur les intégrales dont les éléments sont des variables aléatoires indépendantes. Annali Scuola norm. sup. Pisa (II)3 (1934), S. 337–366.zbMATHGoogle Scholar
  8. [8]
    —: Propriétés asymptotiques des sommes de variables aléatoires indépendantes ou enchainées. Journ. Math. pures appl. (VII)14 (1935), S. 347–402.zbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1936

Authors and Affiliations

  • Harald Cramér
    • 1
  1. 1.StockholmSweden

Personalised recommendations